# SDR CALA2024091602424

- Difficulty date: September 13, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N17139
- Make and model: Boeing 757224
- Aircraft serial: 30352
- Aircraft time: 89,591 hours, 21,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 140N250532
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE CRACKED AROUND N UTPLATE IN ALC STA 1520 TO 1540 BL-0-LOOKING UP. REPORTED BY V89 4037 REMOVED AND REPLACED FLOOR SUPPORT ANGLE IN ALC STA 1520-1540 BL O IAW B757-200 SRM 51-40-02 PAR 7. SEE NON-ROUTINE 174011-0100-0 062 FOR DETIALS
